EconPapers    
Economics at your fingertips  
 

A non-stationary binary three-point approximating subdivision scheme

Jieqing Tan, Jiaze Sun and Guangyue Tong

Applied Mathematics and Computation, 2016, vol. 276, issue C, 37-43

Abstract: In this paper we present a non-stationary binary three-point approximating subdivision scheme which can generate a wide variety of C3-continuous limit curves with different initial control parameter α0. The continuity of the scheme is proved by using the conclusion in Dyn and Levin, (1995) [5]. The advantage of the scheme is illustrated by a number of examples.

Keywords: Approximating subdivision scheme; Non-stationary; Binary; C3-continuous (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300315015945
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:276:y:2016:i:c:p:37-43

DOI: 10.1016/j.amc.2015.12.002

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:276:y:2016:i:c:p:37-43